# SDR SWI2025F01511

- Difficulty date: July 18, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N248LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15274
- Aircraft time: 17,975 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R LOCATED 5.5" FWD FS 349.0 HAS CORROSION.  REMOVED AND REPLACED NEW STGR 21R @ FWD BETWEEN FS. 333  TO FS. 349.0 IAW CRJ900 SRM 51-42-06-001-001-A01NO WEIGHT CHANGE, ITEMS REMOVED, REPLACED WITH NEW SAME ITEMS.STRUCTRAL REPAIR TASK CARD 51-900-1002-SKY COMPLIED WITH. LEAK CHECKED GOOD. REFER TO CONTINUATION SHEET FOR WORK PERFORMED.
